American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. P. Pridham. Deformations of schemes and other bialgebraic structures. Trans. Amer. Math. Soc. 360 (2008) 1601-1629. MR 2357707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Becker, J. Denef and L. Lipshitz. The approximation property for some $5$-dimensional Henselian rings . Trans. Amer. Math. Soc. 276 (1983) 301-309. MR 684510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1